Journal of Symbolic Logic

Review: Ruth C. Barcan, The Identity of Individuals in a Strict Functional Calculus of Second Order

W. V. Quine

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 23, Issue 3 (1958), 342.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733352

JSTOR
links.jstor.org

Citation

Quine, W. V. Review: Ruth C. Barcan, The Identity of Individuals in a Strict Functional Calculus of Second Order. J. Symbolic Logic 23 (1958), no. 3, 342. https://projecteuclid.org/euclid.jsl/1183733352


Export citation